# SDR DALA2023061904962

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH OUTBRD SEAT TRACK FROM STA Y=865 TO 1002 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 503: LEVEL CORROSION 2. SEAT TRACK FROM STA Y=865 TO 1002 AT PASSENGER CABIN STRUCTURE WAS REPLACED PER B717-200 SRM 51-41-01-0G. (LP #2819691)
